# SDR IPXA2025080207615

- Difficulty date: July 13, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N172UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0867
- Aircraft time: 23,961 hours, 14,291 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Part number: A5451506300201
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG PYLON BETWEEN RIBS 18-19 HAS MULTIPLE CRACKS AT DRAIN MAST FEED THROUGH AT BOTTOM OF PYLON DOT 1/102.REMOVED AND REPLACED MEMBER P/N A5451506300201 BATCH 0004390207, AT #1 ENG PYLON BETWEEN RIBS 18-19, IAW A300-600 SRM 51-40-21. MATERIAL USED. SOLID RIVET P/N MS20427M4-5 BATCH 0002623287
